| Model Number |
IPN042652 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the "filter pops off ventilator during use on patients.Incidents occurred on trilogy, v-60, and ltv vents".No patient injurty or harm reported.Patient condition reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).The actual sample was not returned; therefore a representative sample was taken from production at the manufacturing site.A visual exam was performed on the representative sample and no defects were observed.In the current manufacturing procedure, 100% leak testing and visual inspection after the assembly process is conducted.Thus, any defects would be detected prior to release from the manufacturing facility.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description